Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Arch Rational Mech Anal

Search In Journal Title:

Abbravation: Archive for Rational Mechanics and Analysis

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/sres.3850030303

Search In DOI:

ISSN

1432-0673

Search In ISSN:
Search In Title Of Papers:

Dislocation Dynamics Shorttime Existence and Uni

Authors: Olivier Alvarez Philippe Hoch Yann Le Bouar Régis Monneau
Publish Date: 2006/03/22
Volume: 181, Issue: 3, Pages: 449-504
PDF Link

Abstract

We study a mathematical model describing dislocation dynamics in crystals We consider a single dislocation line moving in its slip plane The normal velocity is given by the PeachKoehler force created by the dislocation line itself The mathematical model is an eikonal equation with a velocity which is a nonlocal quantity depending on the whole shape of the dislocation line We study the special case where the dislocation line is assumed to be a graph or a closed loop In the framework of discontinuous viscosity solutions for Hamilton–Jacobi equations we prove the existence and uniqueness of a solution for small time We also give physical explanations and a formal derivation of the mathematical model Finally we present numerical results based on a levelsets formulation of the problem These results illustrate in particular the fact that there is no general inclusion principle for this model


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: